# SDR IPXA2023051833582

- Difficulty date: April 13, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 109,465 hours, 19,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B1605122
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 1220 L/H OVERWING INTERCOSTALS EXIST REPAIR NEED UPGRADE BY SRM 53-40-51-2R REPAIR 5 (REPAIR) REPAIR INTERCOSTAL DAMAGE AREA I.A.W UPS EO-86941-REQ1 ALL PAPERWORK C/W.
